# SDR ASAA1098256

- Difficulty date: September 5, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 29,661 hours, 11,609 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Pad
- Condition: Worn
- Location: Ecs Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIKE PAD WORN AND MISLOCATED ON OUTER CHORD RT ECS DOOR FIRST LATCH AFT OF HI PRESS CONNECT DOOR.  INSTALLED REPAIR STRAP & EXTENDED STRIKER PLATE.
